# SDR AWXA960188

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C105922
- Condition: Corrosion
- Location: Bs 961
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 310 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON INTERCOSTAL STA 961, RBL 26 - RBL 40 AT NUTPLATE HOLES.  FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-10-02 AND SRM 51-40-02.  (X)
